Ghent University Academic Bibliography

Advanced

A semi-infinite integral involving the Macdonald function.

MA CHAUDHRY and SM ZUBAIR (1997) SIAM REVIEW. 39(4). p.786-789
Please use this url to cite or link to this publication:
author
year
type
journalArticle (letterNote)
publication status
published
journal title
SIAM REVIEW
SIAM Rev.
volume
39
issue
4
pages
786-789 pages
Web of Science type
Letter
Web of Science id
000071000200016
ISSN
0036-1445
language
English
UGent publication?
yes
classification
A1
id
175935
handle
http://hdl.handle.net/1854/LU-175935
date created
2004-01-14 13:40:00
date last changed
2016-12-19 15:38:59
@article{175935,
  author       = {CHAUDHRY, MA and ZUBAIR, SM},
  issn         = {0036-1445},
  journal      = {SIAM REVIEW},
  language     = {eng},
  number       = {4},
  pages        = {786--789},
  title        = {A semi-infinite integral involving the Macdonald function.},
  volume       = {39},
  year         = {1997},
}

Chicago
CHAUDHRY, MA, and SM ZUBAIR. 1997. “A Semi-infinite Integral Involving the Macdonald Function.” Siam Review 39 (4): 786–789.
APA
CHAUDHRY, M., & ZUBAIR, S. (1997). A semi-infinite integral involving the Macdonald function. SIAM REVIEW, 39(4), 786–789.
Vancouver
1.
CHAUDHRY M, ZUBAIR S. A semi-infinite integral involving the Macdonald function. SIAM REVIEW. 1997;39(4):786–9.
MLA
CHAUDHRY, MA, and SM ZUBAIR. “A Semi-infinite Integral Involving the Macdonald Function.” SIAM REVIEW 39.4 (1997): 786–789. Print.